# SDR UIEA2014070200309

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 74,346 hours, 18,725 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR ON LAVATORY A3 ACROSS FROM THE L4 JUMP SEAT ACTIVATES INTERMITTENT IN FLIGHT. R & R SMOKE DETECTOR IAW MM 26-13-01, OPS NORMAL.
